| Model Number |
MMT-551NAH |
| Medical Device Problem Codes |
No Display/Image (1183); Display or Visual Feedback Problem (1184); Mechanical Problem (1384); Battery Problem (2885); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/14/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.(b)(4).
Event or Problem Description
Information received by medtronic indicated that the insulin pump received unspecified pump error alarm and random no delivery alarm.No harm requiring medical intervention was reported.Customer stated that insulin pump had diminished battery life and rewind take longer.Customer stated that insulin pump erased setting when putting in a new battery and had been non responsive to a brand new battery.The device will not be returned for analysis.